MAUDE Adverse Event Report: ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) FLEXTIP PLUS EPIDURAL CATHETER; ANESTHESIA CONDUCTION KIT

ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) FLEXTIP PLUS EPIDURAL CATHETER; ANESTHESIA CONDUCTION KIT
Model Number 19 GAUGE CATHETER
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Epidural catheter fractured when being removed and required surgical intervention to remove retained catheter portion.Fda safety report id# (b)(4).

Brand Name
FLEXTIP PLUS EPIDURAL CATHETER
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.)
reading PA 19605
MDR Report Key8531448
Report NumberMW5085988
Device Sequence Number16221289
Product Code CAZ
UDI-Device Identifier60801902005139
UDI-Public60801902005139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number19 GAUGE CATHETER
Device Catalogue NumberAK 05502
Device Lot Number23F19C0021
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient Weight71